# SDR ASOA05631

- Difficulty date: July 24, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 16735107
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW RECEIVED A STEERING INOP CAUTION MESSAGE WHEN THE GEAR WAS SELECTED TO THE DOWN POSITION.  THE CREW TRIED TO RESET THE NOSE WHEEL STEERING SWITCH, BUT THE SWITCH WOULD NO RESET.  THE QRH WAS FOLLOWED.  AN EMERGENCY WAS NOT DECLARED, BUT EMERGENCY TRUCKS WERE ROLLED OUT AS A PRECAUTION.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT FEEDBACK RVDT AND ADJUSTED THE RT RVDT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
